AMS eContent Search Results
Matches for: msc=(14G05) AND publication=(tran)
Sort order: Date
     

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Natalia Garcia-Fritz. Sequences of powers with second differences equal to two and hyperbolicity. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Reed Leon Gordon-Sarney. Totaro's question for tori of low rank. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] Matteo Longo and Zhengyu Mao. Kohnen's formula and a conjecture of Darmon and Tornar\'{\i}a. Trans. Amer. Math. Soc. 370 (2018) 73-98.
Abstract, references, and article information   
View Article: PDF

[4] Olivier Haution. On rational fixed points of finite group actions on the affine space. Trans. Amer. Math. Soc. 369 (2017) 8277-8290.
Abstract, references, and article information   
View Article: PDF

[5] Rachel Pries and Douglas Ulmer. Arithmetic of abelian varieties in Artin-Schreier extensions. Trans. Amer. Math. Soc. 368 (2016) 8553-8595.
Abstract, references, and article information   
View Article: PDF

[6] Annabelle Hartmann. On rational points of varieties over local fields having a model with tame quotient singularities. Trans. Amer. Math. Soc. 367 (2015) 8199-8227.
Abstract, references, and article information   
View Article: PDF

[7] Pierre Dèbes and François Legrand. Specialization results in Galois theory. Trans. Amer. Math. Soc. 365 (2013) 5259-5275.
Abstract, references, and article information   
View Article: PDF

[8] Jean-Louis Colliot-Thélène and Alexei N. Skorobogatov. Good reduction of the Brauer--Manin obstruction. Trans. Amer. Math. Soc. 365 (2013) 579-590.
Abstract, references, and article information   
View Article: PDF

[9] Hélène Esnault and Chenyang Xu. Congruence for rational points over finite fields and coniveau over local fields. Trans. Amer. Math. Soc. 361 (2009) 2679-2688. MR 2471935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Amit Kulshrestha and R. Parimala. $R$-equivalence in adjoint classical groups over fields of virtual cohomological dimension $2$. Trans. Amer. Math. Soc. 360 (2008) 1193-1221. MR 2357694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Su-ion Ih. Height uniformity for integral points on elliptic curves. Trans. Amer. Math. Soc. 358 (2006) 1657-1675. MR 2186991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pavlos Tzermias. Low-degree points on Hurwitz-Klein curves. Trans. Amer. Math. Soc. 356 (2004) 939-951. MR 1984462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Julie T.-Y. Wang. $S$-integral points of $\mathbb{P}^n-\{2n+1$ hyperplanes in general position over number fields and function fields\}. Trans. Amer. Math. Soc. 348 (1996) 3379-3389. MR 1340189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1

American Mathematical Society